# SDR AALA20150329006

- Difficulty date: March 29, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 17,817 hours, 6,854 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, DIVERTED & EMER DECLARED.  LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING INITIAL CLIMB RECEIVED A TAIL STRIKE INDICATION & UNABLE, LNAV, A/T.  RESET F/D SWITCHES & ALL INDICATORS RETURNED TO NORMAL.  UPON INSPECTION NO INDICATIONS OF A TAIL STRIKE NOTED.  ACCOMPLISHED DFCS BITE WITH NO FAULTS FOUND.  LNAV, YNAV & F/D SYS CHECKED NORMAL IAW AMM 22-11-00.  S/T SYS GND CHECKED NORMAL IAW AMM 22-31-00.  SYS CHECKED NORMAL.
